# SDR SWAA2021112947555

- Difficulty date: November 25, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 57,670 hours, 34,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHT AT EMERGENCY EXIT ROW 12DEF VERY DIM ; / [01] R&R EMERGENCY EXIT LIGHT 12DEF PER AMM 33-51-03.; [02] C/W
